MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P CEMENTED STD STEM SIZE 2; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P CEMENTED STD STEM SIZE 2; HIP CEMENTED STEM
Model Number 01.12.212
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-dec-2020: lot 1908196: (b)(4) items manufactured and released on 11-feb-2020.Expiration date: 2025-jan-25.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 lot.183367 (k112115), batch review performed on 16-dec-2020: lot 183367: (b)(4) items manufactured and released on 23-jul-2018.Expiration date: 2023-jul-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.4052hct flat pe hc liner ø40/g lot.180655 (k122641) batch review performed on 16-dec-2020.Lot 180655: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 2023-may-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner about 2 months after the primary surgery.The surgeon decided to perform a closed reduction on the patient to resolve the dislocation.During the closed reduction, the quadra p stem dissociated from the cemented mantle.The surgeon decided to revise the patient's stem, head, and liner.The surgery was complete successfully.

Brand Name
STEM: QUADRA-P QUADRA-P CEMENTED STD STEM SIZE 2
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11030102
Report Number3005180920-2020-00926
Device Sequence Number1307520
Product Code LZO
UDI-Device Identifier07630040732093
UDI-Public07630040732093
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model Number01.12.212
Device Catalogue Number01.12.212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;